MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 41" (104 CM) APPX 4.7 ML, 15 DROP ADMIN SET WITH BAG HANGER, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 41" (104 CM) APPX 4.7 ML, 15 DROP ADMIN SET WITH BAG HANGER, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B3065
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Additional information: the date this complaint issue was observed by the reporter was not provided with the original complaint.The date of the event is unspecified.
 
Additional Manufacturer Narrative
A photo was received from the customer showing an object in the drip chamber.The following was received for complaint investigation: -one used list #b3065, 41" (104 cm) appx 4.7 ml, 15 drop admin set with bag hanger, rotating luer; lot #13672495.One used list #unknown, 0.9% sodium chloride; lot #v24i13a burnt plastic material was observed on the drip chamber.Particulate on the drip chamber could be confirmed.A black particulate was found embedded in the drip chamber and was measured.The particulate was found to be within specification and is a passable condition.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in b5 d9 e3 and h6 component code.
 
Event or Problem Description
A complaint was received regarding a 41" (104 cm) appx 4.7 ml, 15 drop admin set with bag hanger, rotating luer that experienced particulate matter.The report stated that while priming a staff member noticed a couple of particles/contaminants within the drop chamber of the tubing set.This was immediately set aside and internal procedures started with quarantining the lot while further investigation and guidance is received.There was no patient involvement and no patient harm.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.

Brand Name
41" (104 CM) APPX 4.7 ML, 15 DROP ADMIN SET WITH BAG HANGER, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21668872
Report Number9617594-2025-00532
Device Sequence Number14565571
Product Code FMG
UDI-Device Identifier00840619045562
UDI-Public(01)00840619045562(17)280601(10)13672495
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3065
Device Lot Number13672495
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown